An efficient asymptotic extraction approach for the green's functions of conformal antennas in multilayered cylindrical media

Wu, J., Khamas, S.K. and Cook, G.G. (2010) An efficient asymptotic extraction approach for the green's functions of conformal antennas in multilayered cylindrical media. IEEE Transactions on Antennas and Propagation, 58 (11). pp. 3737-3742. ISSN 0018-926X

Abstract

Metadata

Authors/Creators:
  • Wu, J.
  • Khamas, S.K.
  • Cook, G.G.
Copyright, Publisher and Additional Information: © Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Cylindrical antennas , dyadic Green's function , method of moments , multilayered media
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 08 Nov 2010 15:17
Last Modified: 11 Jun 2014 01:22
Published Version: http://dx.doi.org/10.1109/TAP.2010.2077030
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Refereed: Yes
Identification Number: 10.1109/TAP.2010.2077030

Download

Filename: Khamas_efficient.pdf

Share / Export

Statistics